# SDR MZZA98181

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83428
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - HNRC:  837851, 837852 (SEQ NR 01061, 01062) - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, OIL CANNING WAS FOUND ON AFT AIRSTAIR LT TORQUE BOX VERTICAL WEB AT THE FOLLOWING AREAS:  BETWEEN BS 1313 AND BS 1323 AND BETWEEN BS 1223 AND BS 1233.  A REINFORCEMENT STIFFENER ANGLE WAS INSTALLED ON THE AIRSTAIR LT TORQUE BOX WEB OIL CANNING AREAS PER B727 SRM 51-40-2.  (X)
